New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

JohnD
Regular Member


Date Joined Aug 2004
Total Posts : 472
   Posted 6/5/2006 9:58 AM (GMT -6)   
has anyone here had any experiance with bile reflux?
how have you dealt with it? what meds? what ever else can be done?
 
i recently had a scope done and it showed the hiatal hernia, (which i've known about),  Esophagitis,(which I didn't know about), and bile reflux (the picture of it threw the scope was right down NASTY), this and i already knew about the serious case of typical reflux.
 
the only thing i'm doing for it right now is taking 2 teaspons of Carafate 1g/10ml  twice a day and continuing to take Nexium, which i've been on for years.
 
three weeks in and no reliefe from the symptoms. confused   what to do, what to do?!?!?!?!?!?
 


37, Married w/ four kids.
Had problems (pain, bleeding, nausea)  since age 13.
miss dx'ed for years
Dx'd with Crohn's in Spring of 1991.
Resection that December.
Spring of 2002 began the LLQ pain.
went on Remicade in early 2004.
Had exploritory surgery December of 2004 to find the cause of LLQ pain.
......... in Limbo now ...........
 
 
 
 


Joan M
Veteran Member


Date Joined Jan 2006
Total Posts : 2052
   Posted 6/5/2006 1:34 PM (GMT -6)   
Hi, I was taking carefate and nexium at the same time and felt they were fighting each other. Found that I could take nexium before sleeping on an empty stomach (two to three hour, the longer, the better). Does bile come from gall bladder????? I'm going to goggle it but they now think I have gall bladder disease, too. Have to have an ultra sound on Friday to rule it out.

Take care.

Sabres978
Regular Member


Date Joined Jan 2006
Total Posts : 26
   Posted 7/6/2006 10:55 AM (GMT -6)   
I was originally prescribed Nexium for what was thought to be acid reflux.  Of course, bile reflux/chronic gastritis turned out to be the real culprit.  Acid is the stomach's only defense against bile injury, so taking PPI's can cause severe gastritis.  I've found carafate to be helpful.
 
I am generally ok now, but I still have vague dull pain every day in various places.  I suppose this is visceral pain from the longstanding gastritis.

Outlaw
Regular Member


Date Joined Mar 2006
Total Posts : 130
   Posted 7/6/2006 2:49 PM (GMT -6)   
You got esphoagitis while being on meds???
New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, May 25, 2018 6:45 PM (GMT -6)
There are a total of 2,965,975 posts in 325,294 threads.
View Active Threads


Who's Online
This forum has 162691 registered members. Please welcome our newest member, spiderS.
350 Guest(s), 5 Registered Member(s) are currently online.  Details
bluebird123, netsavy006, amandagator, njs, Labradorite